The PEI College of Pharmacists office has moved to 375 Trans Canada Hwy, PO Box 208 Cornwall, C0A1H0, t) 902-628-3561 f) 902-628-6946
Spring Jurisprudence Exam
The spring sitting of the PEI College of Pharmacists Jurisprudence Exam will be held June 8, 2015 from 9:30-11:30am at the PEI College of Pharmacists office, 375 Trans Canada Hwy Cornwall. To apply to write the exam, please complete the application and forward to the PEI College of Pharmacists office. Jurisprudence Exam Application
Minor Ailment Webinar
For anyone that was unable to attend the Prescribing for Minor Ailments Webinar on November 12th, 2014 and would like an opportunity to take the training program, a recorded version is available.Pharmacists can register for the recorded session by emailing firstname.lastname@example.org or 902-658-2780. The fee is $75.00 to enroll.
PEBC Evaluating Exam The PEI College of Pharmacists is pleased to announce that the Pharmacy Examining Board of Canada will be offering a sitting of the PEBC Evaluating exam, in Charlottetown, Saturday October 17th, 2015. The deadline for registration is June 26, 2015. For more information on applying for the exam, visit the PEBC website www.pebc.ca.
National Pharmacy Technician Bridging Program now available online at Selkirk College. Visit www.napra.ca or www.selkirk.ca for more information.
Healthy Canadians -Recalls and Safety Alerts - MedEffect Canada - For Health Professionals
New information intended for health professionals about safety and therapeutic effectiveness of marketed health products.
Teva Canada Limited in consultation with Health Canada has initiated a voluntary recall of one lot each of Cefoxitin (1g/vial; lot number 0001D4 and 10g/vial; lot number 0001D4) Injection due to the presence of dark Active Pharmaceutical Ingredient (API) particles in the vials, observed by visual inspection only upon reconstitution. The presence of particles in vials of the affected lot could pose the following risks, if injected: local inflammation, phlebitis, allergic response, infection and/or embolization in the body. The number of particles observed is very low, therefore the likelihood of a health hazard occurring in a patient who is administered this product is low.
This recall is resulting from a complaint received in Canada related to the presence of foreign particulate matter. Presence of foreign particulate matter in vials of the affected lots and the potential for breach of sterility pose the following risks if injected: local inflammation, phlebitis, allergic response and/or embolization in the body, and infection.